Addiction: Substance Abuse Community
Fluid retention Suboxone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Fluid retention Suboxone

Suboxone definitely causes fluid retention in some people.  I was put on a very low dose (1mg twice a day) and after  2 months I have noticed ankle swelling, joint pain in knees, legs, fingers/hands and feet.  I gained 6 lbs and all due to fluid.  When I decrease my dose down further I lose some of the fluid.  I would hate to have to be put on a diuretic and 43 years old and no real major health complications.  Also-why do doctors recommend twice a day dosing???? I am going down to once a day and try to get of.  Side Effects are not worth it to me.


This discussion is related to Edema r/t Suboxone therapy?.
Related Discussions
Avatar f tn
I agree; probably time to taper off. I don't know why the dose is twice a day or why it's such a tiny dose...but that's too much fluid. That's for sure!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA